MathSciNet Relay Station
MathSciNet bibliographic data
MR2418118 47B33 (46J15)
Choa, Jun Soo; Izuchi, Kei Ji; Ohno, Shûichi Composition operators on the space of bounded harmonic functions. Integral Equations Operator Theory 61 (2008), no. 2, 167–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement